# SDR ASAA9880014

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLT 513 - CREW REPORTED, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN FIRST CLASS.  REINSTALLED LOOSE ELECTRICAL LIGHT CONNECTOR AND LIGHTS OPERATED NORMALLY.  (M)
